U.S. doctors online nowAsk doctors free
MI
A male asked:

If i chewed 2or3 500mg naproxens could i get high?

3 doctor answers4 doctors weighed in
Dr. Eric Chevlen
Medical Oncology 47 years experience
No.: Taking that much naproxen may cause kidney or stomach damage, but it won't get you high.
Dr. Christine Hom
Pediatrics 30 years experience
No.: Taking too much naproxen will not cause a high, but you might get a headache or stomach ache. Avoid, please.
Dr. Heidi Fowler
Psychiatry 25 years experience
No: It might cause confusion, depressed mood, insomnia, anxiety, hallucinations, abnormal dreams, or emotional lability - but it will not cause you to be high.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 18, 2021

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.